# SDR SWIA200717798

- Difficulty date: February 9, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 11,126 hours, 9,723 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR ANCHOR CRACKED, DISCOVERED DURING SERVICE CHECK.  REPLACED AFT PAX DOOR ANCHOR AND SWIVEL IAW CRJ200 MM 52-11-17.  OPERATIONAL CHECKS GOOD.
